SATE Blog

09 September 2015

SATE '15 daily schedule & trolley times, Sept 17-19, Pittsburgh

The annual SATE conference was created by the Themed Entertainment Association (TEA) in 2007 to foster professional dialog about the methodology of Experience Design. For a SATE '15 overview with details of registration, hotels, venues, transportation, speakers, sessions, organizers and sponsorship, click here. SATE '15 takes place Sept 17-18 at Carnegie Mellon University in Pittsburgh, Pennsylvania USA.

Opening Mixer
WEDNESDAY NIGHT ~
September 16th -- 6:00 PM

Hofbräuhaus
2705 South Water Street, Pittsburgh PA 15203

Join us for a casual meet-up at this authentic German Brewery
complete with seasonal beers
a biergarden and costumed servers.

Day One: Thurs, Sept 17

8:00 am Breakfast in the Chosky Theater Foyer & Mezzanine

9:00 am Welcoming Remarks 

9:10 am Sessions begin 

12:10 pm Lunch (90 minutes) at Rodef Shalom Congregation (4905 Fifth Ave.)

1:40 pm Sessions continue

4:00 pm “A Conversation with...Anthony Daniels” moderated by Scott Trowbridge

5:30 pm SATE Trolleys await guests for ETC Mixer departures.

6:00 pm Hosted Reception at ETC (700 Technology Dr.) – 2 Hours

Trolleys - Day One

7:00am-9:00am – Trolleys from Southside Hotels to CMU will depart every 15 minutes approximately, with the last hotel pick-up at 8:45am

5:30pm-6:30pm – Trolleys from CMU to the ETC Host Mixer will depart every 30 minutes approximately, with the last campus pick-up at 6:15pm

6:30pm-9:00pm – Continuous shuttling as needed from the Entertainment Technology Center to various hotels, with the last ETC pick-up at 8:45pm

 

SATE '15 Day Two: Fri, Sept 18

8:00 am Breakfast in the Chosky Theater Foyer & Mezzanine

9:00 am Welcoming Remarks 

9:05 am Sessions begin

12:10 pm Lunch (90 minutes) at Rodef Shalom Congregation (4905 Fifth Ave.)

2:40 pm Sessions continue

5:40 pm Trolleys await guest departures to Southside Works

6:00 pm Guests dine on their own in Southside Works

7:00 pm Closing Mixer at Claddagh Irish Pub (407 Cinema Drive) #SATEoke

 

Trolleys - Day Two

7:00am-9:00am – Trolleys from Southside Hotels to CMU will depart every 15 minutes approximately, with the last hotel pick-up at 8:45am

5:30pm-6:30pm – Trolleys from CMU to Southside Hotels will depart every 30 minutes approximately, with the last campus pick-up at 7:00pm

 

Sat, Sept 19: TEA GibGab at SATE (for TEA NextGen members)

9:00 AM - 2:00 PM
Carnegie Mellon University
Cohon University Center: McKenna, Peter, Wright Rooms & The Danforth Lounge
5000 Forbes Avenue, Pittsburgh PA 15213

Trolleys - GibGab

7:00am-9:00am – Trolleys from Southside Hotels to CMU will depart every 30 minutes approximately, with the last hotel pick-up at 8:30am 

2:00pm-2:30pm – Bus from CMU to Southside Hotels will depart every 30 minutes approximately, with the last campus pick-up at 2:30pm

 

BACK TO SATE '15 OVERVIEW

 

 

 

 

Posted by Judy Rubin

SHARE THIS:

0 comments

TEA Members please log in to comment

More SATE Blog

01 October 2019.
Successful TEA SATE 2019 conference in Seattle - Plan now for SATE 2020 in Barcelona, Osaka and Las Vegas

"When have you ever gone to a professional conference and felt like you came home a different person? Well, it happened to me..."

SHARE THIS:

11 September 2019.
Speakers, sessions, schedule and more: TEA SATE - Seattle, 26-27 Sept 2019

Sessions and speakers announced for TEA SATE - Seattle, September 26-27, 2019. The TEA SATE - Seattle theme is "Embracing Diversity." Get your tickets now! We welcome Neiha Arora, Senior Recruiter, Starbucks, as keynote. The conference program will also spotlight the new slate of TEA Masters. Special activities include a visit to the Space Needle on Thursday (9/26) and Seattle Underground tour on Friday (9/27). If you can, plan also for the Welcome Mixer on Wednesday evening (9/25) and optional post-conference TEA Seattle Saturday Experience (9/28). TEA SATE is the Themed Entertainment Association's signature international conference on #ExperienceDesign, bringing together the brightest minds and top decision makers to explore what's next in #Storytelling, #Architecture, #Technology, and #Experience (the four pillars of SATE).  #TEAsate

SHARE THIS: